# SDR FDKA200609255

- Difficulty date: September 10, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N803LR
- Make and model: Dhav DHC8102
- Aircraft serial: 322
- Aircraft time: 28,495 hours, 38,130 cycles
- Engine: Pwa PW120A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6184 SYR.  CREW ABORTED T/O DUE TO NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  MX FOUND NR 1 ENGINE OIL 3 QTS LOW.  MX SERVICED ENGINE OIL RAN AND LEAK CHECKED.  NO LEAKS NOTED OPS GOOD.
